Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ance Breakout
Sep 2, 2009

I've recently started taking Lexiva, Truvada, Norvir, and about a week and a half into it I started breaking out with acne pimples on my chest, arms, and face. Have you had any experience with this happening with any of these meds? I'm considering changing my meds. But am not sure where to start. Antibacterial washes dont seem to help as well as most acne medications.

Response from Dr. Henry

Starting effective HIV meds often can cause flare-ups in various skin disordrs (often not regimen specific). I would alert your HIV specialist to the problem so he/she can offer treatment advice and observe what happens over the next several weeks/months. KH



Previous
Low sexual performance
Next
Length of time before lipodystrophy sets in

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement